# SDR SWAA2021060167841

- Difficulty date: April 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE INTERCOSTAL WEB LOCATED BETWEEN BST 847 TO BST 867 AT AFT CARGO COMPARTMENT / CRACK INTERNAL STRUCTURE INTERCOSTAL WEB LOCATED BETWEEN BST 847 TO BST 867 AT AFT CARGO COMPARTMENT REPAIRED IAW SW EA #21-153-01384 REV IR AND AEROMAN EA #53-0261-21 REVISION #0 FOR INSPECTION REQUIREMENT SEE TLD #T080562 PERMANENT REPAIR LIMIT: REMOVED THE REPAIRED INTERCOSTAL ASSY AND REPLACE WITH A NEW PN 149A8105-3 INTERCOSTAL ASSY PER PRODUCTION DWG / SRM REQUIREMENTS SEE EA 21-153-0138A FOR DETAILS OF THE EXISTING
